# SDR 000194

- Difficulty date: September 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N295
- Make and model: Emb EMB-145
- Aircraft time: 2,048 hours, 1,882 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING WENT OFF WHEN STARTED APU.  INSPECTED AND OPS CHECK GOOD.
